Nonlinear Modeling and Control

The journal  Nonlinear Modeling and Control (NMC) publishes research articles on modeling dynamical systems, control, applications to engineering, physical and life sciences, and industrial applications.  NMC  is  a peer-reviewed, open access journal. The journal will publish 2 volumes a year. The Editors aim to obtain indexing in SCOPUS, EI and Web of Science.  

Submitted articles should contribute to either the theory of nonlinear dynamical  systems and nonlinear control problems, or understanding of nonlinear phenomena through experiment or numerical simulation, or the use of dynamical systems methods in applications. Contributions must be written in clear English and may be of a theoretical, computational, or experimental nature.


Vladimir  Sobolev
Professor and Chair
Department of Differential Equations and Control Theory
Samara National Research University
Samara, Russia 

Submission: Authors are requested to submit their papers electronically to 

Indexing and Abstracting
: The NMC will be abstracted and indexed in the SCOPUS, Web of Science, EBSCO databases,CNKI Scholar, Google Scholar. 

Frequency: Two issues per year are published.

Frequency Article Processing Charges:  There are no publication or page charges in the journal. 

Editorial Board

Instructions to Authors and Sample Article

Publications Ethics and Publications Malpractice Statement 

Vol. 1 No. 1 (June, 2016)                                  
Vol. 1 No. 2 (December, 2016)

Vol. 2 No. 1 (June, 2017)                                  Vol. 2 No. 2 (December, 2017)            

Make a free website with Yola